# SDR CALA2021052400722

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 33,535 hours, 4,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 0204447101
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR EMERGENCY LIGHT REMOVAL FOUND 3EA BEZELS CRACKED, REFER HAE CO NON-ROUTIEN NO.9437199, ORIGINATED BY EMP V905344, EA2590-092 01 REV B OP042. OFAR 3EA EMERGENCY FLOOR PROXIMITY LIGHT BEZELS REPLACED, LIGHT INSTALLATION TEST NORMAL REF AMM 33-51-06-00A-520A/720A REV.148, PERFORMED BY EMP V905344, IDT BY EMP V907748
